EconPapers    
Economics at your fingertips  
 

Asymmetric first-price menu auctions under intricate uncertainty

Seungjin Han ()

Journal of Economic Theory, 2013, vol. 148, issue 5, 2068-2095

Abstract: This paper studies asymmetric first-price menu auctions in the procurement environment where the buyer does not commit to a decision rule and asymmetric sellers have interdependent costs and statistically affiliated signals. Sellers compete in bidding a menu of contracts, where a contract specifies a vector of characteristics and a payment required from the buyer for delivering these characteristics. The buyer does not commit ex-ante to a decision rule but rather upon observing all the menus offered by sellers chooses the best contract. This paper establishes the existence of a continuum of separating monotone equilibria in this game bounded above by the jointly ex-post efficient outcome and below by the jointly interim efficient outcome. It shows that the jointly ex-post efficient equilibrium outcome is the only ex-post renegotiation-proof outcome and it is also ex-ante robust to all continuation equilibria.

Keywords: First-price menu auction; Interdependent values; Monotone equilibria; Joint ex-post renegotiation proofness; Ex-ante robustness (search for similar items in EconPapers)
JEL-codes: C72 D44 D82 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053113001324
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Asymmetric First-Price Menu Auctions under Intricate Uncertainty (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:148:y:2013:i:5:p:2068-2095

DOI: 10.1016/j.jet.2013.07.014

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-10-30
Handle: RePEc:eee:jetheo:v:148:y:2013:i:5:p:2068-2095